# SDR CA121130012

- Difficulty date: November 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 701151
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER PEDALS HIT STRUCTURE WHEN ADJUSTED TO FULL AFT POSITION WELL BEFORE FULL TRAVEL LIMITS REACHED.  THIS SEEMS TO BE A DESIGN FLAW IN THE RUDDER PEDAL, NOT EASILY FIXED WITHOUT RE-ENGINEERING.
